# SDR DALA2019120236999

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 64,506 hours, 25,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MID CABIN EMERGENCY EXIT LIGHT LENSE COVER MISSING. RE-SECURED MID CABIN EMERGENCY EXIT LIGHT COVER AS REQUIRED. A/C OK FOR SERVICE.
